EconPapers    
Economics at your fingertips  
 

Multivariate Affine Generalized Hyperbolic Distributions: An Empirical Investigation

José Fajardo () and Aquiles de Farias ()

No 2008-01, IBMEC RJ Economics Discussion Papers from Economics Research Group, IBMEC Business School - Rio de Janeiro

Abstract: The aim of this paper is to estimate the Multivariate Affine Generalized distributions (MAGH) using market data. We use Ibovespa, CAC, DAX, FTSE, NIKKEI and S&P500 indexes. We estimate the univariate distributions, the bi-variate distributions and the 6-dimensional distribution. Then, we asses their goodness of fit using Kolmogorov distances.

Keywords: Generalized Hyperbolic Distributions; Multivariate distributions; Affine transformation; Fat tails (search for similar items in EconPapers)
Date: 2008-03-06
References: Add references at CitEc
Citations:

Downloads: (external link)
http://professores.ibmecrj.br/erg/dp/papers/dp200801.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 500 Can't connect to professores.ibmecrj.br:80 (No such host is known. )

Related works:
Journal Article: Multivariate affine generalized hyperbolic distributions: An empirical investigation (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibr:dpaper:2008-01

Access Statistics for this paper

More papers in IBMEC RJ Economics Discussion Papers from Economics Research Group, IBMEC Business School - Rio de Janeiro Contact information at EDIRC.
Bibliographic data for series maintained by Márcio Laurini ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-22
Handle: RePEc:ibr:dpaper:2008-01